# SDR USA2008F00016

- Difficulty date: July 28, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE FLIGHT DECK EMERGENCY EXIT LIGHT ASSEMBLY INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE 003-22.  OPERATIONAL CHECK GOOD IN ASSOCIATION WITH MM 33-51-11 AND CHAPTER 20.  (S)
